ACETAMINOPHEN CAPS 500MG 100/B

221-01 MFG #: 221-01-HST
Extra-Strength Non-Aspirin Pain Reliever, Acetaminophen, 500 mg caplet. Non-steroidal anti-inflammatory drug, temporarily relieves minor aches and pains and reduces fever. Compare to the active ingredient in Extra-Strength TYLENOL® Caplets. 100 caplets.